• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
UGFREAK-banner-PM
tjk
yms-GIF-210x65-SB
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Injected yesterday, fever today!

A50#

Old School Moderator
Staff member
Moderator
Registered
Joined
Jun 20, 2002
Messages
3,300
I started a cycle of Dbol, Sustanon/test blend, and some Deca yesterday. Today I have felt very sluggish and I ache all over. My last temp. reading was 102.5 I've really never had this happen before. Some are saying that it's symptoms of the "sust flu". The test blend has a high BA content and I'm wondering if I could be allergic to that? I plan on injecting every 3days and I'm just hoping this doesnt happen everytime I inject.
 
I always and not matter what I do get sore throat/aches/chills (slight) the first 5 days of every cycle.
 
A50!!

Bro, while the sus flu isn't uncommon at the beginning of a cycle, that temp seems a bit high. Any inflammation at the injection site(s)? Also possible (considering the time of year) that you have a case of the genuine flu. Either way, hopefully it will be short lived.

Tae**:(
 
Tae Kwon Lee

I'm starting to feel a little better today. my temp is down to 100.
I have had some inflammation at my injection sites, but I'm thinking its irritation from the BA content in the drugs . I'm using a test cocktail consisting of 1 amp of ICN Galenkia, 1 ml of Chinese
Sust 300 (hence the BA content) and 1 ml of 100 mg Test propionate. I'm shootin again tomorrow, so we'll see what happens.
 

Staff online

  • A50#
    Old School Moderator

Forum statistics

Total page views
565,806,144
Threads
136,663
Messages
2,808,995
Members
160,816
Latest member
Killag69
NapsGear
HGH Power Store email banner
yourdailyvitamins
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yms-GIF-210x131-Banne-B
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
YMS-210x131-V02
YMS-210x131-V02
Back
Top